Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having severe allergy with abdominal pain and diarrhea

I am a 27 year old female and I believe I have had a severe allergic reaction twice in the past week. I woke up at 3am both times with severe nausea , abdominal pain , and diarrhea . A few minutes later my tongue began tingling and the palms of my hands and then I began itching all over my body (I actually have claw marks now). My feet started sweeling as well as my hands and my face and I broke out in tiny red bumps all over and what appeared to be white blisters on my legs. My husband gave me Benadryl but it did not help. My heart was racing very fast and when the itching finally subsided I started sweating and shaking all over. My husband laid down with me to try and keep me warm and finally after an hour I fell asleep still shaking. Today I had him check me for bug bites and I have a spot on the back of my neck about the size of a nickel and there is red blotchiness all the way up to my ear. I am terrified to eat or sleep for fear that this will happen again. I am going to an allergy specialist on Tuesday but I wanted to make sure my speculations were right before going there. Was this anaphylaxis and could it have occured due to a bug bite? If it happens again obviously I should go to the hospital right? I do not want to sit through this again.
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to healthcareMagic

The above signs and symptoms like Maculo papular rahes all over the body, swelling of feet, palms, tacchycardia , suuggest that you are suffering from Acute Allergic Reaction.. you must be clinically evaluated and treated... the common cause for allergy are dust, pollen grains, insects like cockroach, animal dander, smoke, new clothes, any food item,,,... hence the actual cause must be found... Anti histaminics will be useful, until you meet doctor... Tab. Allercet Dc once daily may be helpful... Hope i have answered your question...

Take care
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor